# SDR 2001F00586

- Difficulty date: September 27, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N1914G
- Make and model: Cessna 310R
- Aircraft serial: 310R0059
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 504501025
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT YAW, UNABLE TO AFFECT NORMAL ACCELERATION, COCKPIT INDICATION NORMAL.  SUSPECT LEFT MAIN GEAR DID NOT RETRACT.  CYCLED GEAR DOWN, 3 GREEN LIGHTS.  NORMAL LANDING.  NO AD'S, SB'S STC'S PMA'S APPLICABLE.  NO SUGGESTION EXCEPT INCREASED MAINTENANCE VIGILANCE ON HIGH TIME, HIGH FREQUENCY USE.  (M)
